# SDR HALA0300008

- Difficulty date: January 8, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- System (JASC): 2140 · Heating System
- Part: Duct
- Part number: 214T640518
- Condition: Blown
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FOUND BLOWN AIR SUPPLY DUCT FOR FORWARD CARGO HEAT SYSTEM.  REPLACED DUCT ASSEMBLY.  (M)
